# SDR RRXA11401

- Difficulty date: July 1, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 3758467IN
- Condition: Cracked
- Location: Sta 1140 L35l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND C-PIT AFT SIDE OF STA 1140 L35L FITTING CRACKED.  *** CORRECTIVE ACTION *** REMOVED CRACKED FITTING PER SRM 51-1-20 AND INSTALLED NEW FITTING PER SRM 51-1-20 AT AFT SIDE OF STA 1140 L35L
